zbMATH — the first resource for mathematics

On the zeros of continuous martingales. (Sur les zéros des martingales continues.) (French) Zbl 0765.60038
Séminaire de probabilités XXVI, Lect. Notes Math. 1526, 248-306 (1992).
[For the entire collection see Zbl 0754.00008.]
The origin of this paper is the problem to characterize the class of martingales which vanish on the random set on which a given Brownian motion equals 0. One method to solve this problem is enlargement of filtration and Girsanov’s theorem. The problems treated here are generalizations of the above. An important concept is “relative martingales”, which, essentially, is a class of processes which are martingales outside some random set \(H\).
Reviewer: A.Gut (Uppsala)

60G44 Martingales with continuous parameter
Full Text: Numdam EuDML